Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 358601, 10 pages
http://dx.doi.org/10.1155/2014/358601
Research Article

On Fault Estimator Design for Linear Discrete Time-Varying Systems under Unreliable Communication Link

1School of Electrical Engineering, University of Jinan, Jinan 250022, China
2School of Electrical and Electronic Engineering, Nanyang Technological University, Singapore 639798
3School of Control Science and Engineering, Shandong University, Jinan 250061, China

Received 24 April 2014; Revised 3 July 2014; Accepted 6 July 2014; Published 17 July 2014

Academic Editor: Weihai Zhang

Copyright © 2014 Yueyang Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yueyang Li, Shuai Liu, Zhonghua Wang, and Xuehua Yan, “On Fault Estimator Design for Linear Discrete Time-Varying Systems under Unreliable Communication Link,” Mathematical Problems in Engineering, vol. 2014, Article ID 358601, 10 pages, 2014. https://doi.org/10.1155/2014/358601.